标题:A posteriori error estimates for optimal control problems constrained by convection-diffusion equations
作者:Fu, Hongfei; Rui, Hongxing; Zhou, Zhaojie
作者机构:[Fu, H] College of Science, China University of Petroleum, Qingdao, 266580, China;[ Rui, H] School of Mathematics, Shandong University, Jinan, 250100, 更多
通讯作者:Fu, H(hongfeifu@upc.edu.cn)
通讯作者地址:[Fu, HF]China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.
来源:中国数学前沿
出版年:2016
卷:11
期:1
页码:55-75
DOI:10.1007/s11464-015-0456-0
关键词:Optimal control problem;characteristic finite element;convection-diffusion equation;multi-set adaptive meshes;a posterior error estimate
摘要:We propose a characteristic finite element discretization of evolutionary type convection-diffusion optimal control problems. Nondivergence-free velocity fields and bilateral inequality control constraints are handled. Then some residual type a posteriori error estimates are analyzed for the approximations of the control, the state, and the adjoint state. Based on the derived error estimators, we use them as error indicators in developing efficient multi-set adaptive meshes characteristic finite element algorithm for such optimal control problems. Finally, one numerical example is given to check the feasibility and validity of multi-set adaptive meshes refinements.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84948577037&doi=10.1007%2fs11464-015-0456-0&partnerID=40&md5=8da639768361ca83a1e458c033c00ac5
TOP